Share:


Multiple Positive Solutions of BVPs for Singular Fractional Differential Equations with Non-Caratheodory Nonlinearities

    Yuji Liu Affiliation

Abstract

In this article, the existence of multiple positive solutions of boundary-value problems for nonlinear singular fractional order elastic beam equations is established. Here f depends on xx′ and x″, f may be singular at t = 0 and t = 1 and f is non-Caratheodory function. The analysis relies on the well known Schauder fixed point theorem and the five functional fixed point theorems in the cones.

Keyword : positive solution, singular fractional differential equation, fixed-point theorem, fractional order elastic beam equation, non-Caratheodory function

How to Cite
Liu, Y. (2014). Multiple Positive Solutions of BVPs for Singular Fractional Differential Equations with Non-Caratheodory Nonlinearities. Mathematical Modelling and Analysis, 19(3), 395-416. https://doi.org/10.3846/13926292.2014.925984
Published in Issue
Jun 1, 2014
Abstract Views
412
PDF Downloads
299
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.